How Do You Make It Stop Itching And Bumps When You Stop Taking The Bump?
good evening, i want to ask about my chubby face. I am now 15 years old and the story is about a month ago I was affected by a scabies of itchiness that has little swelling filled with water that infects in the palm of the hand, on the stomach, on the back, up to the wrists and feet and on the genitals. the itching will become more and more at night. Then, I was given Amoxillin 500g tablets, bidaxtam, dehista and Calcifar plus and I took it for about 2 weeks. I just realized my face was very chubby after taking the medicine, but indeed after drinking the medicine itching and the bumps were also gone but if I stopped taking itching medication and the bumps came again. How do you make it stop itching if you stop taking the medicine and the bumps don’t come again? Can it be overcome? Thank you very much.
Hello Ms.Adista Saranghe, thank you for consulting us on HealthReplies.com. We will try to explain the possible causes of the swelling that you experience.
Of all the drugs that you have delivered to us, the possibility of the drug that is causing the symptoms that appear to you is bidaxtam. Bidaxtam is a drug which contains a type of drug called dexamethasone and dexchlorpheniramine maleate where this drug is a combination drug between antihistamines and corticosteroids.
Dexchlorpheniramine is an antihistamine drug which works to relieve symptoms of allergies, fever, rashes or the common cold. The way it works is by blocking histamine produced by the body when an allergic reaction occurs and takes place. So that little by little symptoms such as itching, rashes, sneezing, runny nose or watery eyes gradually reduced.
While dexamethasone is a corticosteroid drug that prevents inflammatory reactions that usually occur when allergic reactions occur, or other inflammatory diseases such as lupus, cancer, sarcosis, or other autoimmune diseases. The dose of dexamethasone depends on the disease or symptoms being treated, usually given by a doctor between a dose of 0.75 to 9 mg per day. But of course all of that must be adjusted to the development of the disease or symptoms and the body's response to this drug.
Giving corticosteroids is indeed necessary under the supervision of a doctor because if used for a long time it can cause:
body easily weak spotty excessive growth of fine hair loss of bone accumulation of body fat susceptible to infection / decrease in body immunity flatulence etc. Symptoms that you experience can be due to fat accumulation and also a buildup of fluid in the body caused by the use of corticosteroids for a long time . To reduce the symptoms that you experience, of course the use of corticosteroid drugs needs to be stopped, but to stop corticosteroid drugs cannot be done just like that, so that the body does not develop withdrawal symptoms, and should indeed be supervised by a doctor and reduced the dose gradually by the treating doctor, besides that it is necessary to consider the use of other substitute drugs so that the symptoms of itching that you experience do not recur again.
We recommend that you consult with your treating doctor, or you can consult a dermatologist who is more competent experts in the field of skin disorders and diseases. While you still need to maintain a good cleanliness of your skin by bathing twice a day, use clean and well-washed clothes, avoid using skin care that irritates your skin, and always clean your sheets and blankets periodically to prevent abnormalities of your skin. settled, besides avoiding the use of towels, clothes or underwear together with others to prevent transmission.
Thus we can convey, hopefully our information is useful for you. thanks.